profile image 47

hi i need some help. my husband was abusing narcotics for about 1 1/2 years when he finally...


overdosed on cocaine and pills, he had a seizure and it put him in the hospital. the doctors did all sorts of brain tests and everything turned out fine, they said he was depressed and needed to be put on zoloft, tranzidone, and ativan. he was fine with the medicine when he left the hospital but about a week later he started stuttering and shaking really bad. that went one for a while when he finally stopped taking the zoloft on dec. 21. on christmas eve he had an episode where he thought that i was trying to argue with him( which i wasnt) so he fell to the floor holding his head, crying uncon

 

sort by best latest

Goodpal profile image91

Goodpal says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

7 years ago
 |  Comment
RealHousewife profile image80

Kelly Umphenour (RealHousewife) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment
kirstenblog profile image78

kirstenblog says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

7 years ago
 |  Comment
artist101 profile image76

Sherrie Westerfield, Cpht (artist101) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
  • artist101 profile image

    Sherrie Westerfield, Cpht (artist101) 5 years ago

    It may also be withdrawals. You should never stop a ssri cold turkey. Doseing down is always recommended. Ativan is a controlled drug for a reason.

profile image44

pavinee says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

7 years ago
 |  Comment